# SDR VJ9800387

- Difficulty date: August 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47489
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Dented
- Location: Bs 250
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO EACH DENTS LOCATED AT FS 250L, L18-17, OUT OF LIMIT.  COLD WORKED DENTS AT STA 250-245L, BETWEEN L17-18L, IAW DC9 SRM 53-04, FIG 38.  FABRICATED DOUBLER REPAIR IAW DC9 SRM 53-04, FIG 38.  DRILLED, TRIMMED AND DEBURRED DOUBLER, TREATED AND PRIMED DOUBLER AND INSTALLED INTERNAL SKIN DOUBLER REPAIR IAW DC9 SRM 51-10-4, 51-10-3, AND 51-30-2.
